# SDR AALA2000263

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER SPLICE CORRODED INSIDE AT STRINGER 29L BETWEEN FS 990 FS 1010 AND CRACKED ON AFT END.  REMOVED STRINGER SPLICE AND REPLACED WITH NEW PER 53-10-03.  (M)
